# SDR 20010501CW003

- Difficulty date: April 9, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N4352F
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680441
- Engine: Lyc IO540K1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Arm
- Part number: LW67113
- Condition: Worn
- Location: Rocker
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VALVE CLEARANCE INSPECTION, FOUND NR 6 INTAKE ROCKER ARM FACE WHERE IT CONTACTS ROTATER CAP, WORN SEVERELY .1250 AND BADLY PITTED.  ENGINE HAS BEEN ON OIL ANALYSIS SINCE OVERHAUL WITH NO PROBLEMS NOTED.  ALL OTHER ROCKER ARMS FOUND NORMAL.  PROBABLE CAUSE IS THAT A WORN UNAIRWORTHY PART WAS PUT IN ENGINE DURING OVERHAUL.
